A classification of 2-chains having 1-shell boundaries in rosy theories

Byunghan Kim, Sunyoung Kim, Junguk Lee

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We classify, in a nontrivial amenable collection of functors, all 2-chains up to the relation of having the same 1-shell boundary. In particular, we prove that in a rosy theory, every 1-shell of a Lascar strong type is the boundary of some 2-chain, hence making the 1st homology group trivial. We also show that, unlike in simple theories, in rosy theories there is no upper bound on the minimal lengths of 2-chains whose boundary is a 1-shell.

Original languageEnglish
Pages (from-to)322-340
Number of pages19
JournalJournal of Symbolic Logic
Volume80
Issue number1
DOIs
Publication statusPublished - 2015 Mar 13

Fingerprint

Shell
Homology Groups
Functor
Trivial
Classify
Upper bound
Homology
Length

All Science Journal Classification (ASJC) codes

  • Logic
  • Philosophy

Cite this

Kim, Byunghan ; Kim, Sunyoung ; Lee, Junguk. / A classification of 2-chains having 1-shell boundaries in rosy theories. In: Journal of Symbolic Logic. 2015 ; Vol. 80, No. 1. pp. 322-340.
@article{5d0f0333517a4276a34f3c1b1d97d5ca,
title = "A classification of 2-chains having 1-shell boundaries in rosy theories",
abstract = "We classify, in a nontrivial amenable collection of functors, all 2-chains up to the relation of having the same 1-shell boundary. In particular, we prove that in a rosy theory, every 1-shell of a Lascar strong type is the boundary of some 2-chain, hence making the 1st homology group trivial. We also show that, unlike in simple theories, in rosy theories there is no upper bound on the minimal lengths of 2-chains whose boundary is a 1-shell.",
author = "Byunghan Kim and Sunyoung Kim and Junguk Lee",
year = "2015",
month = "3",
day = "13",
doi = "10.1017/jsl.2014.44",
language = "English",
volume = "80",
pages = "322--340",
journal = "Journal of Symbolic Logic",
issn = "0022-4812",
publisher = "Association for Symbolic Logic",
number = "1",

}

A classification of 2-chains having 1-shell boundaries in rosy theories. / Kim, Byunghan; Kim, Sunyoung; Lee, Junguk.

In: Journal of Symbolic Logic, Vol. 80, No. 1, 13.03.2015, p. 322-340.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A classification of 2-chains having 1-shell boundaries in rosy theories

AU - Kim, Byunghan

AU - Kim, Sunyoung

AU - Lee, Junguk

PY - 2015/3/13

Y1 - 2015/3/13

N2 - We classify, in a nontrivial amenable collection of functors, all 2-chains up to the relation of having the same 1-shell boundary. In particular, we prove that in a rosy theory, every 1-shell of a Lascar strong type is the boundary of some 2-chain, hence making the 1st homology group trivial. We also show that, unlike in simple theories, in rosy theories there is no upper bound on the minimal lengths of 2-chains whose boundary is a 1-shell.

AB - We classify, in a nontrivial amenable collection of functors, all 2-chains up to the relation of having the same 1-shell boundary. In particular, we prove that in a rosy theory, every 1-shell of a Lascar strong type is the boundary of some 2-chain, hence making the 1st homology group trivial. We also show that, unlike in simple theories, in rosy theories there is no upper bound on the minimal lengths of 2-chains whose boundary is a 1-shell.

UR - http://www.scopus.com/inward/record.url?scp=84937851940&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84937851940&partnerID=8YFLogxK

U2 - 10.1017/jsl.2014.44

DO - 10.1017/jsl.2014.44

M3 - Article

VL - 80

SP - 322

EP - 340

JO - Journal of Symbolic Logic

JF - Journal of Symbolic Logic

SN - 0022-4812

IS - 1

ER -